Please use this identifier to cite or link to this item:
|Title:||Carbamazepine hypersensitivity and rickettsiosis mimicking Kawasaki disease||Authors:||Parha, S.
Garoufi, Anastasia J.
Theodoridis, Ch G.
Karpathios, Th E.
Yiallouros, Panayiotis K.
|Issue Date:||Dec-1993||Publisher:||Springer||Source:||European Journal of Pediatrics, 1993. Volume 152, Issue 12, Pages 1040-1041||Abstract:||We report on two patients whose clinical presentation resembled that of Kawasaki disease. The first patient was a boy with epilepsy, whose symptoms first appeared following treatment with carbamazepine. The second boy had Mediterranean Spotted Fever. The significance of medical history in avoiding overdiagnosis of Kawasaki disease is emphasized.||URI:||http://ktisis.cut.ac.cy/jspui/handle/10488/4413||ISSN:||1432-1076||DOI:||10.1007/BF01957233||Rights:||© Springer-Verlag|
|Appears in Collections:||Άρθρα/Articles|
Show full item record
checked on Dec 6, 2016
WEB OF SCIENCETM
checked on Dec 5, 2016
Page view(s) 503
checked on Jan 23, 2017
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.